MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92127
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a skin overgrowth on the abutment.It was reported that the abutment was removed on (b)(6) 2021.Subsequently, the patient underwent revision surgery on (b)(6) 2022, in order to convert the patient to a transcutaneous osia implant system.During the procedure, an implant was placed on the internal fixture.

Brand Name
BIA300 IMPLANT 4MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key13615025
Report Number6000034-2022-00502
Device Sequence Number17457093
Product Code LXB
UDI-Device Identifier09321502019521
UDI-Public(01)09321502019521(10)93636(17)160930
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2022
Report Date (Section F) 02/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2016
Device Model Number92127
Device Catalogue Number92127
Device Lot Number93636
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/02/2022
Event Location Hospital
Date Report to Manufacturer02/02/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexFemale
Date Report Sent to FDA02/27/2022